Algebraic Proofs over Noncommutative Formulas. / Tzameret, Iddo.

In: Information and Computation, Vol. 209, No. 10, 2011, p. 1269-1292.

Research output: Contribution to journalArticle

Published

Documents

  • nonComm

    Accepted author manuscript, 411 KB, PDF document

Original languageEnglish
Pages (from-to)1269-1292
Number of pages24
JournalInformation and Computation
Volume209
Issue number10
Publication statusPublished - 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 23655397